# SDR DALA2019103106317

- Difficulty date: October 31, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N832MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29704
- Aircraft time: 76,662 hours, 15,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS OUT ON AFT LT AISLE FOUND BATTERY PACKS AT M6759, M7236, AND M738 DEPLETED. REMOVED AND REPLACED BATTERY PACKS AT EACH. SYSTEM OPERATION IS NORMAL.
